Publications with M. Rabus

All publications by Mariusz Rabus and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:585 Rabus, M., & Shelah, S. (2000). Covering a function on the plane by two continuous functions on an uncountable square—the consistency. Ann. Pure Appl. Logic, 103(1-3), 229–240. arXiv: math/9706223 DOI: 10.1016/S0168-0072(98)00053-0 MR: 1756147
Sh:631 Rabus, M., & Shelah, S. (1999). Topological density of ccc Boolean algebras—every cardinality occurs. Proc. Amer. Math. Soc., 127(9), 2573–2581. arXiv: math/9709231 DOI: 10.1090/S0002-9939-99-04813-3 MR: 1486748